Full Text: PDF
Volume 2, Issue 1, 1 April 2018, Pages 103-112
Abstract. The aim of this paper to present an extended version of Reich’ strict fixed point theorem for multi-valued operators. Under the classical assumptions considered by Simeon Reich in 1972 (i.e., the completeness of the metric space and the -contraction type condition on a self multi-valued operator on having nonempty and bounded values) several other conclusions with respect to the strict fixed point problem are presented.
How to Cite this Article:
Adrian Petruşel, Gabriela Petruşel, On Reich’s strict fixed point theorem for multi-valued operators in complete metric spaces, J. Nonlinear Var. Anal. 2 (2018), 103-112.